Please use this identifier to cite or link to this item:
Title: Wave scattering by many small bodies and applications
Other Titles: Many-body wave scattering by small bodies and applications II
Authors: Ramm, A. G.
Rona, Aldo
First Published: 17-Feb-2011
Publisher: American Institute of Physics (AIP)
Citation: Journal of Mathematical Physics, 2011, 52 (2), pp. 1-8
Abstract: Wave scattering problem by many bodies is studied in the case when the bodies are small, ka ≪ 1, where a is the characteristic size of a body. The limiting case when a → 0 and the total number of the small bodies is M = O(a [superscript −(2 − κ)]), where κ ∈ (0, 1) is a number, are studied.
DOI Link: 10.1063/1.3555192
ISSN: 0022-2488
eISSN: 1089-7658
Version: Pre-print
Type: Journal Article
Rights: Copyright 2011 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Description: The following article appeared in Journal of Mathematical Physics, 2011, 52 (2), pp. 1-8 and may be found at
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
File Description SizeFormat 
0910.5734v1-1.pdfPre-print111.74 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.